MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576); Swelling/ Edema (4577)
Date of Event 11/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2024-00049.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of claudication/pain, ischemia and restenosis leading to intervention are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This is related to mdr number 3011632150-2024-00049.This patient was enrolled in the mimics 3d usa post-market observational registry study.On (b)(6) 2022, the patient was implanted with two biomimics 3d (bm3d) stents.A 6.0 x 150 mm stent was used treat a denovo lesion in the superficial femoral artery (sfa) distal third and a 6.0 x 60 mm stent (the subject of this report) was used to treat a denovo lesion in the proximal popliteal.Both stents were placed in the right leg.A contralateral approach was used and the lesions were pre-dilated with percutaneous transluminal angioplasty (pta).The treated segments were post-dilated with pta.On the (b)(6) 2022, the site identified a restenosis of treated segment (target lesion).It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It was reported as not serious.It was reported as target lesion related.The patient had recurrent bilateral claudication, a repeat angiogram done on (b)(6) 2022 showed moderate-to-severe in-stent restenosis in the range of 70 - 80% in sfa.It was managed medically.An update on 16-aug-24 reported that during a clinic visit with the physician, the duplex ultrasound (dus) reported the following: "sfa patent w/moderate to severe if not severe mid and distal disease.Velocities in the popliteal artery are around 60".It was reported that the patient's symptoms had not changed much except for some leg swelling.The plan of care was to increase crestor, start lasix, and see the patient in one month for possible revascularisation at that time.The outcome was reported as continuing.The devices remain implanted.Veryan reviewed this event on the 04-sept-24 and it was considered possibly related to the device.
 
Event or Problem Description
This is related to mdr number 3011632150-2024-00049_01.This patient was enrolled in the mimics 3d usa post-market observational registry study.On (b)(6) 2022, the patient was implanted with two biomimics 3d (bm3d) stents.A 6.0 x 150 mm stent (the subject of this report) was used to treat a denovo lesion in the superficial femoral artery (sfa) distal third and a 6.0 x 60 mm stent was used to treat a denovo lesion in the proximal popliteal.Both stents were placed in the right leg.A contralateral approach was used and the lesions were pre-dilated with percutaneous transluminal angioplasty (pta).The treated segments were post-dilated with pta.On the (b)(6) 2022, the site identified a restenosis of treated segment (target lesion).It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It was reported as not serious.It was reported as target lesion related.The patient had recurrent bilateral claudication, a repeat angiogram done on (b)(6) 2022 showed moderate-to-severe in-stent restenosis in the range of 70 - 80% in sfa.It was managed medically.An update on (b)(6) 2024 reported that during a clinic visit with the physician, the duplex ultrasound (dus) reported the following: "sfa patent w/moderate to severe if not severe mid and distal disease.Velocities in the popliteal artery are around 60".It was reported that the patient's symptoms had not changed much except for some leg swelling.The plan of care was to increase crestor, start lasix, and see the patient in one month for possible revascularisation at that time.The outcome was reported as continuing.The devices remain implanted.Veryan reviewed this event on the (b)(6) 2024 and it was considered possibly related to the device.Additional information was received on (b)(6) 2025, the patient was evaluated on (b)(6) 2024, recommended left lower revascularization especially occluded left sfa, however, patient experiencing aflutter which needed managing before any procedure.This event is ongoing, next follow-up is scheduled.For (b)(6) 2025 (outside of study 36-month window).Further information was received on 08-apr-2025: status of right sfa is unchanged.Last dus on (b)(6) 2024.No plans for revascularization of right leg at this time.The event is ongoing as of the patient study exit on (b)(6) 2025, the event remains reportable, a supplemental was required.
 
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2024-00049_01.Additional information received, event remains reportable.The site reported that this event was ongoing as of the patient's study exit on (b)(6) 2025.This information requires an mdr supplemental report.Section b.5.Was updated with additional information received, section g3 was updated, sections g.6.And h.2.Were updated to reflect the report type (follow-up 01) and reason, and section h.11.Was updated to reflect the sections changed in this report.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key20343850
Report Number3011632150-2024-00050
Device Sequence Number18128957
Product Code NIP
UDI-Device Identifier05391526850398
UDI-Public(01)05391526850398(17)230605(11)211104(10)0000118074
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2023
Device Catalogue Number142122-02
Device Lot Number0000118074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CILOSTAZOL (PLETAL).; CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American